MAUDE Adverse Event Report: STRADIS HEALTHCARE HEALTH CARE TECHNOLOGY; CENTRAL LINE KIT

STRADIS HEALTHCARE HEALTH CARE TECHNOLOGY; CENTRAL LINE KIT
Model Number HCT541BP-2
Medical Device Problem Codes Difficult to Open or Remove Packaging Material (2922); Manufacturing, Packaging or Shipping Problem (2975); Packaging Problem (3007)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/20/2022
Type of Reportable Event Malfunction
Event or Problem Description
Customer indicated that the central line kit arrived, where the supplies were placed on the blue"part, which meant that the items were not on a sterile field.However, it should be noted that the both sides of the wrap go through the sterilization process (stradis sterilization load# m20104 at (b)(6)) so in fact there is a sterile field still.
 
Additional Manufacturer Narrative
The customer complaint indicated normally all of the supplies are on the white part of the sterile field.3/5 kits yesterday had supplies on the blue part which meant you did not have a sterile field.However, due to the eo gas sterilization process, both sides of the csr wrap are sterilized.Upon receipt of the complaint, the impact to the patient was assessed and determined to be a delay in a routine procedure not a life-saving event.Additionally, the issue was determined not to adversely affect the sterile barrier nor the sterility of the contents.Therefore while this issue may have resulted in a treatment delay, it did not increase the patient exposure to non-sterile devices.As a result of the review this was investigated as a customer complaint.It was determined not to qualify as a medical device reportable event.Nor did this assessment indicate that additional field actions were required.During the investigation, a review of the work instructions with assembler indicated the instructions resulted in some confusion indicating the instructions were at the root and may have contributed to quality inspectors failing to detect the errors.The work instructions have since been revised.

Brand Name
HEALTH CARE TECHNOLOGY
Common Device Name
CENTRAL LINE KIT
Manufacturer (Section D)
STRADIS HEALTHCARE
3600 bur wood drive
waukegan IL 60085
Manufacturer (Section G)
STRADIS HEALTHCARE
3600 bur wood
waukegan IL 60085
Manufacturer Contact
philip tobin
3600 bur wood drive
waukegan, IL 60085
8478878400
MDR Report Key14047452
Report Number1000111025-2022-00002
Device Sequence Number4793610
Product Code OFF
UDI-Device IdentifierM752HCT541BP20
UDI-PublicM752HCT541BP20
Combination Product (Y/N)N
Initial Reporter StateCT
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)Y
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other
Initial Reporter Occupation Risk Manager
Remedial Action Replace
Type of Report Initial
Report Date (Section B) 03/12/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date01/31/2023
Device Model NumberHCT541BP-2
Device Catalogue NumberHCT541BP-2
Device Lot Number220040148
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/08/2022
Initial Report FDA Received Date04/07/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured02/09/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown